Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 181, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 3, 2011, 3:54 PM CDT for Bay County, Walton County, Washington County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 3:54 PM CDT (20:54 UTC)
- Expired
- Jul 3, 2011, 4:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Bay County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 6 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1815 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
631 WUUS52 KTAE 032054 SVRTAE FLC005-131-133-032130- /O.NEW.KTAE.SV.W.0181.110703T2054Z-110703T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 354 PM CDT SUN JUL 3 2011 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA... EAST CENTRAL WALTON COUNTY IN THE PANHANDLE OF FLORIDA... SOUTHWESTERN WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA... * UNTIL 430 PM CDT * AT 354 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RED HEAD... AND MOVING WEST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILLERS FERRY...EBRO...LIVE OAK...BRUCE...RED BAY...KNOX HILL AND EUCHEEANNA PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! && LAT...LON 3045 8606 3066 8606 3060 8569 3040 8574 TIME...MOT...LOC 2054Z 100DEG 15KT 3050 8583 $$ 25-CAMP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:45 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jul 3, 1:45 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 245 PM EDT SUN JUL 3 2011 .SYNOPSIS... CONVECTION SLOW TO DEVELOP THIS AFTERNOON AS SCT-BKN 5K AND BKN 10K CIGS MOVED IN AND SUPPRESSED INSOLATION. THIS PREVENTED EXPECTED EARLY STORMS ALONG GULF SEA BREEZE AND SOUTH OF SURFACE TROUGH AS OCCURRED YESTERDAY. HOWEVER...BY 2PM EDT RADAR INDICATED SOME SHOWERS AND STORMS BEGINNING TO POP OFF WEST OF THE APALACHICOLA RIVER AND MAINLY JUST N OF SE ALA IN ASSOCIATION WITH TROUGH. EXPECT SOME OF THIS CONVECTION TO DROP SWD AND ADDITIONAL CONVECTION TO DEVELOP NEAR SEA BREEZE FRONT REST OF AFTN INTO EVE. LATEST VISIBLE SATELLITE PIX SHOW PLUME OF SMOKE FROM SE GA FIRES SHIFTING TO SEWD AND SHOULD BRING SOME SMOKE TO PORTINOS OF S/CNTRL GA REST OF AFTN. AT UPPER LEVELS... THE LARGE SCALE LONGWAVE PATTERN IS HIGHLIGHTED BY A TROUGH ACROSS EXTREME ERN PAC/PAC NW...BROAD UPPER E-W RIDGING FROM WRN STATES EWD TO GREAT LAKES WITH HIGH OVER CNTRL ROCKIES/GREAT BASIN WITH MID LEVEL AXIS FROM GA COAST WNW TO STRONG AND STACKED HIGH NEAR MEMPHIS THRU 4 CORNERS HIGH TO S/CNTRL CA...AND A TROUGH ACROSS EXTREME WRN ATLC/NEW ENGLAND WITH AXIS THRU 576DM LOW OFF MID-ATLC THEN SWD TO OFF CNTRL FL COAST WRAPPING DRY AIR ALOFT OVER OUR ERN COUNTIES. THIS PLACES LOCAL AREA IN PERSISTENT WEAKNESS BETWEEN RIDGE TO WEST AND TROUGH TO EAST KEEPING NE/E FLOW WITH DRY AIR AND SUBSIDENCE FROM NE-SW OVERSPREADING AREA. ACROSS WRN COUNTIES...HIGH CLOUDS WERE STREAMING IN AROUND THE RIDGE. THE H5 PATTERN WILL BEGIN TO CHANGE TOMORROW. THE H2 ANTICYCLONE OVER MID MS VALLEY AND THE RIDGE OVER THE SE U.S. ARE EXPECTED TO RETROGRADE WWD TO OVER THE SRN ROCKIES/SRN PLAINS IN AFTN TO BE CENTERED OVER 4 CORNERS OVERNIGHT. THIS WILL LEAVE THE LOCAL AREA WITH A VERY NARROW AND INCREASINGLY WEAKENING EASTWARD EXTENSION OF RIDGE INTO GULF COAST REGION AS A H5 TROUGH SHIFTS SEWD INTO THE TN VALLEY DOWN TO AL/GA. BY TUESDAY...A WEAKNESS DEVELOPS OVER THE EASTERN THIRD OF THE COUNTRY AND THE RIDGE GETS INCREASINGLY REPLACED BY A DEEP LAYER TROUGH THAT DEVELOPS TO OUR NE AND DIGS SWWD WITH A CORRESPONDING LOWERING OF HEIGHTS AND INCREASE IN POPS FROM NE-SW. ANOTHER TROUGH WILL ALSO BE APPROACHING FROM THE SOUTHEAST...BUT SINCE REGION WILL BE UNDER A SUBSIDENCE ZONE AHEAD OF TROUGH AXIS IT WILL HAVE LITTLE IMPACT ON RAIN. BY WED...AREA WILL INCREASINGLY BE ON THE SRN SIDE OF BROAD TROUGH OVER THE ERN U.S. AND NRN SIDE OF A WEAK RIDGE OVER CENTRAL FL. AT LOWER LEVELS... ANALYSIS SHOWS A COMMON SUMMERTIME VERY FLAT PRESSURE PATTERN ACROSS THE SOUTHEAST. LOOKING NORTH...MAIN COLD FRONT EXTENDS SWD/SWWD OVER THE LOWER GREAT LAKES AND UPPER OH VALLEY. CLOSER TO HOME...THERE STILL APPEARED TO BE A WEAK TROUGH (THE REMNANTS OF A FRONTAL BOUNDARY THAT ENTERED THE REGION A FEW DAYS AGO) ACROSS CENTRAL GA AND AL. JUST SOUTH OF BOUNDARY... HIGH BUILDING WWD INTO THE DEEP SOUTH FROM THE WESTERN ATLANTIC PROVIDING EASTERLY FLOW. ANOTHER W-E RIDGE OVER S/CNTRL GULF. DURING THE NEXT FEW DAYS...MOISTURE WILL GRADUALLY RETURN TO THE AREA AS A TROPICAL WAVE MOVES TOWARDS SOUTH FLORIDA WITH LITTLE LOCAL IMPACT AND A WEAK FRONTAL SYSTEM SAGS SOUTH TOWARDS SE GA. && .SHORT TERM...TONIGHT THRU WEDNESDAY PERSISTENCE LOOKS GOOD INTO TOMORROW. SO THE BEST RAIN CHANCES APPEAR TO BE DURING THE AFTERNOON AND EARLY EVENING HOURS...MAINLY WEST OF THE APALACHICOLA/CHATTAHOOCHEE RIVERS. CONVERSELY...EAST OF THE RIVER THE AIRMASS WILL LIKELY BE TOO DRY TO SUPPORT SIGNIFICANT DEEP MOIST CONVECTION. IT WILL BE HOT AGAIN WITH HIGHS GENERALLY IN THE MID TO POSSIBLY UPPER 90S AWAY FROM THE BEACHES. FORTUNATELY THERE WILL BE ENOUGH MIXING TO DRY THE BOUNDARY LAYER OUT A BIT DURING THE DAYTIME...SO THE RELATIVE HUMIDITY VALUES WILL BE TOO LOW FOR REALLY DANGEROUS HEAT INDEX LEVELS (THOSE THAT EXCEED 105 DEGREES). ON TUES AND WED...WITH MOISTURE MOVING INTO AREA...A MORE EVEN POP DISTRIBUTION. TONIGHT...OVERALL SHORT TERM MODELS LESS ACTIVE THAN LAST NIGHT. ONCE AGAIN WRF 4KM MODEL IMPLIES THAT ACTIVITY OVER CNTRL AL/GA WILL DROP SOUTH INTO LOCAL WEAKNESS BETWEEN RIDGE AFTER SUNDOWN. ARW 5KM ALSO BRINGS IN SOME BUT LESS AGGRESSIVE...NMM4 EVEN LESS AGGRESSIVE FOCUSING MAINLY SKIRTING NRN TIER COUNTIES OF SE ALA. NAM CONTINUES TO SHOW SOME ACTIVITY MOVING DOWN WEAKNESS ACROSS WRN COUNTIES...GFS DOESNT BITE ON SAME. 30-0% NW-SE POP GRADIENT. LOWS FROM UPPER 60S SE BIG BEND/ADJACENT GA TO MID 70S PANHANDLE COAST. PATCHY LIGHT FOG POSSIBLE WITH AREAS OF SMOKE LINGERING OVER ERN MOST COUNTIES OF GA AS TRANSPORT WINDS WILL BE FROM THE SE-S. MONDAY...40-0% NW-SE POP GRADIENT DAYTIME...30-0% AT NIGHT. HIGHS FROM 90 COAST TO MID 90S INLAND. LOWS AROUND 70 SE BIG BEND/ADJACENT GA TO MID 70S COAST. TUESDAY...40-20% W-E POP GRADIENT DAYTIME...20% EVERYWHERE AT NIGHT. HIGHS FROM 90 COAST TO MID 90S INLAND. LOWS FROM LOW 70S SE BIG BEND TO UPPER 70 COAST. WEDNESDAY...30-40% POPS. HIGHS FROM 90 COAST TO MID 90S INLAND. && .LONG TERM...(WED NIGHT THROUGH NEXT SUNDAY) THE NEW EXTENDED FORECAST WILL FOLLOW THE TRENDS OF THE PREVIOUS ONE. THE LARGE SCALE PATTERN WILL BE EVOLVING TOWARD A MEAN TROUGH EXTENDING SOUTHWARD ALONG THE PACIFIC NORTHWEST COAST AND ANOTHER OVER THE EASTERN U.S. WITH A BROAD RELATIVELY FLAT RIDGE IN BETWEEN THAT WILL BE CENTERED OVER THE FOUR CORNERS AREA. TOWARD THE END OF THE PERIOD NEXT WEEKEND...THERE ARE INDICATIONS THAT THE PATTERN WILL BEGIN TO AMPLIFY A BIT...AS A STRONGER NEGATIVE ANOMALY PROGRESSES EASTWARD TOWARD WESTERN CANADA. MEANWHILE...ONE SHORT WAVE WILL BE PROGRESSING THROUGH THE MEAN TROUGH OVER THE EAST... PUSHING A WEAKENING AND SOMEWHAT DIFFUSE FRONTAL BOUNDARY SOUTHWARD FROM THE CAROLINAS ACROSS NORTH CENTRAL GEORGIA AND ALABAMA WHERE IT IS EXPECTED TO STALL TO THE NORTH OF THE TRI-STATE AREA BY MID WEEK. A SECOND SHORT WAVE WILL MOVE THROUGH THE TROUGH BY THE WEEKEND...AND HELP TO REINFORCE THE EXISTING BOUNDARY. THIS WEAK AND RELATIVELY DIFFUSE FRONTAL BOUNDARY WILL SERVE AS A FOCUSING MECHANISM FOR DIURNAL CONVECTION...WHICH WILL BE ON THE INCREASE DUE TO THE PRESENCE OF THE MEAN TROUGH...WITH ITS ASSOCIATED LOWER PRESSURES AND TEMPERATURES ALOFT. ANOTHER MECHANISM TO FOCUS CONVECTION WILL BE THE DIURNAL SEABREEZE...PUSHING NORTHWARD FROM THE GULF COAST EACH AFTERNOON. A THIRD FACTOR IS AN EASTERLY WAVE CURRENTLY NEAR PUERTO RICO THAT WILL BE MOVING WESTWARD...WITH ITS NORTHERN PORTION APPROACHING FLORIDA BY NEXT WEEKEND. THE GFS AND EURO ARE IN GOOD OVERALL AGREEMENT...BUT THE EURO REMAINS MORE AGGRESSIVE IN SPREADING DEEP LAYER MOISTURE FURTHER NORTHWARD AS THIS SYSTEM APPROACHES. WILL GO WITH A BALANCED BLEND OF THE TWO MODELS IN THE EXTENDED FORECAST. THE BOTTOM LINE FOR THE TRI-STATE AREA WILL BE AN UPWARD TREND IN THE POPS TOWARD CLIMATOLOGICAL NORMALS FOR THIS TIME OF YEAR...AND A SLIGHT DOWNWARD TREND IN TEMPS...MAINLY MAX TEMPS DUE TO INCREASED CLOUDS AND SHOWERS. HOWEVER...EXPECT MAX TEMPS TO STILL REMAIN ABOVE NORMAL. && .AVIATION...CONVECTIVE ACTIVITY ALONG THE FLORIDA PANAHANDLE HAS BEEN SLOW TO DEVELOP THIS AFTERNOON DUE TO AN EXTENSIVE THIN OVERCAST WHICH SLOWED HEATING DOWN A BIT. THINGS APPEAR MOVING NOW AS INSTABILITY IS ON THE INCREASE AND THUNDERSTORMS POPPING UP OVER THE AREA. TAFS REFLECT THIS TREND AND THINKING...SO WILL HOLD WITH THAT IDEA FOR NOW. ACTIVITY AGAIN WILL TREND DOWN AFTER SUNSET. KEEPING A CLOSE EYE ON THE WILDFIRE OVER SOUTHEASTERN GEORGIA TODAY. THE ANTICIPATED CHANGE IN PLUME DIRECTION WAS RIGHT ON THE MONEY. HEAVIER SMOKE NOW ON ITS WAY WEST AND INTO THE AREA. THERE REMAINS A THREAT OF LOW VISIBILITIES AT SOUTH-CENTRAL AND SOUTH-WESTERN GEORGIA TERMINALS DUE TO THIS SMOKE. ELSEWHERE...ONLY MINOR REDUCTIONS TO VISIBILITY ARE EXPECTED. && .MARINE... AS IS OFTEN THE CASE WHEN OUR MARINE AREA IS SOUTH OF A SURFACE RIDGE...THERE WILL BE A BIT OF AN EASTERLY WIND SURGE LATE TONIGHT INTO THE MORNING OVER APALACHEE BAY. HOWEVER...WE DO NOT EXPECT WINDS AND SEAS TO REACH CAUTION LEVELS. OTHERWISE...TYPICAL SUMMER WINDS AND SEAS ARE EXPECTED...WITH A SLIGHT BUMP IN WINDS AND WAVES NEAR SHORE DURING THE AFTERNOONS AS THE ONSHORE SEA BREEZE DEVELOPS. && .FIRE WEATHER...WARM AND DRY CONDITIONS ARE BRINGING THE BIG BEND AREA CLOSER TO FIRE DANGER LEVELS...MAINLY IN FLORIDA. LATEST ANALYSIS OF CURRENT TRENDS AND FORECAST GUIDANCE WOULD SUGGEST THAT DISPERSION LEVELS ARE HIGH...BUT AFTERNOON HUMIDITY AT THE SURFACE IS MARGINAL OR TOO SHORT LIVED TO BREAK RED FLAG CRITERIA. ERC VALUES ALSO REMAIN LOWER IN THIS AREA AS WELL. THE INCREASE IN DISPERSION COMES FROM TRANSPORT WINDS REMAINING UP AT THE 10 MPH LEVEL WHILE SURFACE WINDS ARE A BIT LIGHTER. MONDAY WILL SEE THE HIGHEST DISPERSIONS BECAUSE OF THIS...BUT THEY WILL TAPER OFF SOME ON TUESDAY AS BOUNDARY LAYER WINDS WEAKEN. A RETURN TO INCREASING MOISTURE...CLOUDS AND SHOWERS BEGINNING THE FIRST OF NEXT WEEK...RED FLAG CONDITIONS ARE NOT EXPECTED THROUGH THE COMING WEEK. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 95 73 96 72 / 10 20 10 30 20 PANAMA CITY 74 90 75 89 78 / 20 30 10 30 20 DOTHAN 73 95 72 96 72 / 30 40 20 40 20 ALBANY 72 96 72 97 71 / 20 30 20 30 20 VALDOSTA 70 95 71 97 71 / 10 10 10 30 20 CROSS CITY 69 94 70 95 71 / 10 10 10 20 20 APALACHICOLA 74 90 74 90 77 / 20 20 10 30 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && BLOCK/LERICOS/DUVAL
Hazardous weather outlook, Jul 3, 2:30 AM CDT, 13 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 AM EDT SUN JUL 3 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040730- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 330 AM EDT SUN JUL 3 2011 /230 AM CDT SUN JUL 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ON SATURDAY A LARGE WILDFIRE IN SOUTHEAST GEORGIA BECAME MORE ACTIVE...PRODUCING A SMOKE PLUME THAT AFFECTED PORTIONS OF DOWNSTREAM SOUTHWEST GEORGIA. THIS SCENARIO IS LIKELY TO REPEAT ITSELF LATE THIS MORNING AND AFTERNOON AS THE WINDS INCREASE FROM THE EAST. SOME OF THIS SMOKE MAY EVEN AFFECT PARTS OF THE FLORIDA BIG BEND. THE THICKEST SMOKE WILL LIKELY BE IN THE VALDOSTA AREA...AND MAY BE CAPABLE OF REDUCING THE VISIBILITY TO 3 MILES OR LESS AT TIMES. REGARDLESS OF THE VISIBILITY...ANYONE WITH SPECIAL RESPIRATORY CONCERNS SHOULD CLOSELY MONITOR THE SITUATION...AND BE PREPARED TO LIMIT OUTDOOR EXPOSURE. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EARLY EVENING...MAINLY IN SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE...WEST OF MARIANNA AND CAPE SAN BLAS. ALTHOUGH CONDITIONS DO NOT APPEAR FAVORABLE FOR WIDESPREAD SEVERE STORMS...A FEW STORMS COULD BRIEFLY REACH SEVERE LEVELS...WITH MARGINALLY SEVERE WIND GUSTS OR HAIL. OTHERWISE...HOT CONDITIONS ARE EXPECTED WITH HIGHS APPROACHING 100 DEGREES AT SOME INLAND SITES...AND HEAT INDEX VALUES BETWEEN 100 AND 104 DEGREES. ANYONE PLANNING TO SPEND TIME OUTSIDE SHOULD TAKE STEPS TO STAY AS COOL AS POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... CONDITIONS APPEAR TO FAVOR A RETURN TO NEAR NORMAL LEVELS OF AFTERNOON AND EVENING THUNDERSTORM ACTIVITY. HOWEVER...NO ORGANIZED OR WIDESPREAD SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Special weather statement, Jul 3, 3:47 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 447 PM EDT SUN JUL 3 2011 FLZ010-012-112-032115- WASHINGTON FL-INLAND BAY FL-COASTAL BAY FL- 347 PM CDT SUN JUL 3 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAY AND WASHINGTON COUNTIES... * UNTIL 415 PM CDT AT 348 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 21 MILES NORTH OF PANAMA CITY...OR NEAR CRYSTAL LAKE... MOVING WEST AT 5 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3034 8584 3056 8586 3057 8566 3040 8560 TIME...MOT...LOC 2047Z 080DEG 6KT 3047 8570 25-CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 3:47 PM CDT | Special Weather Statement | TAE | Washington | 28 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.